# SDR KO0R201511100162

- Difficulty date: November 10, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 61,750 hours, 12,471 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Debonded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 364AR ON NR 2 PYLON IS BECOMING DISBANDED BETWEEN PANEL LAYERS.
